I have had a tooth break off and two teeth are loose. I know Boniva can cause some jaw problems and should not be taken if you need dental work. What kind of jaw problems have been reported?
Some people using medicines similar to Boniva have developed bone loss in the jaw, also called osteonecrosis of the jaw. Symptoms of this condition may include jaw pain, swelling, numbness, loose teeth, gum infection, or slow healing after injury or surgery involving the gums. You may be more likely to develop osteonecrosis of the jaw if you have cancer or have been treated with chemotherapy, radiation, or steroids.
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 1 answer
Posted 23 Nov 2009 • 1 answer
Posted 5 Aug 2010 • 1 answer
Posted 25 Aug 2010 • 1 answer
Posted 4 Mar 2013 • 1 answer